# SDR ASOA01027

- Difficulty date: March 10, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N858AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7417
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cabin
- Part time: 1,886 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

FLT 4496 - CAPTAINS FRONT WINDSHIELD CRACKED WHILE ON THE GROUND AFTER FLIGHT FROM DFW TO CHS.  MAINTENANCE REMOVED AND REPLACED CAPTAINS FRONT WINDSHIELD.  HEATING AND PRESSURIZATION TESTS WERE GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
